On the Non-Euclidian Geometry


Mathematische Annalen (1872)

  • Volume: 5, page 630-634
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cantor. "On the Non-Euclidian Geometry." Mathematische Annalen 5 (1872): 630-634. <http://eudml.org/doc/156592>.

author = {Cantor},
journal = {Mathematische Annalen},
keywords = {hyperbolic trigonometry; Lobatschefsky},
pages = {630-634},
title = {On the Non-Euclidian Geometry},
url = {http://eudml.org/doc/156592},
volume = {5},
year = {1872},

AU - Cantor
TI - On the Non-Euclidian Geometry
JO - Mathematische Annalen
PY - 1872
VL - 5
SP - 630
EP - 634
KW - hyperbolic trigonometry; Lobatschefsky
UR - http://eudml.org/doc/156592
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.